# SDR ASAA0480328

- Difficulty date: April 19, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 990224619
- Condition: Gouged
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK, LEFT VENTRAL AFT ACCESSORY COMPARTMENT FRAME, WEB, GOUGED AT FS 1380.  REPLACED WEB PER SRM 51-70-4.  (M)
